MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS UNKNOWN PARIETEX PRODUCT; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS UNKNOWN PARIETEX PRODUCT; MESH, SURGICAL, POLYMERIC
Model Number PCO1510OSX
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Emotional Changes (1831); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of hernia.It was reported that after implant, the patient experienced defective mesh, mental pain, pain, disability, permanent impairment, loss of enjoyment of life.Post-operative patient treatment included medical treatment.
 
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, b7, d4, h4, h6(patient codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of hernia.It was reported that after implant, the patient experienced infection, inflammation, abscess, recurrence, defective mesh, mental pain, pain, disability, permanent impairment, loss of enjoyment of life.Post-operative patient treatment included medication.

Brand Name
UNKNOWN PARIETEX PRODUCT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key14247033
Report Number9615742-2022-00382
Device Sequence Number11833795
Product Code FTL
UDI-Device Identifier10884521179691
UDI-Public10884521179691
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberPCO1510OSX
Device Catalogue NumberPCO1510OSX
Device Lot NumberPOD0589X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date09/26/2024
Date Device Manufactured04/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale
Patient Weight129 KG